×

Prüfer rings with involution. (English) Zbl 1080.16509

Summary: The concept of a Prüfer ring is studied in the case of rings with involution such that it coincides with the corresponding notion in the case of commutative rings.

MSC:

16W10 Rings with involution; Lie, Jordan and other nonassociative structures
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
16U20 Ore rings, multiplicative sets, Ore localization
16U30 Divisibility, noncommutative UFDs
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] R. Wiegandt: On the structure of involution rings with chain conditions. Vietnam J. Math. 21 (1993), 1-12. · Zbl 0940.16516
[2] N. I. Dubrovin: Noncommutative Prüfer rings. Math. USSR Sbornik 74 (1993), 1-8. · Zbl 0793.16021 · doi:10.1070/SM1993v074n01ABEH003330
[3] M. Domokos: Goldie’s theorems for involution rings. Comm. Algebra 22 (1994), 371-380. · Zbl 0810.16034 · doi:10.1080/00927879408824854
[4] I. M. Idris: Rings with involution and orderings. J. Egyptian Math. Soc. 7 (1999), 167-176. · Zbl 0947.16022
[5] M. D. Larsen and P. Mc. Carthy: Multiplicative Theory of Ideals. Academic Press, New York-London, 1971.
[6] I. M. Idris: Prüfer rings in *-division rings. Arabian J. Sci. Engrg. 25 (2000), 165-171. · Zbl 1271.16042
[7] A. W. Goldie: The structure of Noetherian rings. Lecture Notes in Math., Vol. 246, Springer-Verlag, 1972, pp. 214-321. · Zbl 0237.16004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.